MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER
Catalog Number DR4064
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: d2b (dqy; lit).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a angioplasty procedure using a dorado balloon in highly calcified target lesion in the right upper arm vein.During the procedure while passing through the guidewire, the pta balloon was inserted, but it allegedly ruptured at 3 atm, below the specified pressure.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.D2b (dqy; lit), g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DORADO
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22173408
Report Number2020394-2025-00850
Device Sequence Number9263257
Product Code DQY
UDI-Device Identifier00801741058714
UDI-Public(01)00801741058714(17)250825(10)93VG0140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Catalogue NumberDR4064
Device Lot Number93VG0140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown